# SDR AALA202304288676

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 30,533 hours, 6,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW SEAT EMERGENCY FLASHLIGHT BATTERIES BAD. MAINTENANCE REPLACED BATTERIES PER TASK CARD 26C00025003.
